RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 4, Pages 549–560 (Mi mz7773)  

Bases of certain nonreflexive spaces of functions

G. E. Tkebuchava

Institute of Applied Mathematics of Tbilisi State University

Abstract: In this article we consider limiting (in a certain sense) spaces of some nonreflexive function spaces whose elements have unconditional expansions in terms of bases.

Full text: PDF file (735 kB)

English version:
Mathematical Notes, 1976, 19:4, 334–340

Bibliographic databases:

UDC: 517.5
Received: 11.07.1975

Citation: G. E. Tkebuchava, “Bases of certain nonreflexive spaces of functions”, Mat. Zametki, 19:4 (1976), 549–560; Math. Notes, 19:4 (1976), 334–340

Citation in format AMSBIB
\Bibitem{Tke76}
\by G.~E.~Tkebuchava
\paper Bases of certain nonreflexive spaces of functions
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 4
\pages 549--560
\mathnet{http://mi.mathnet.ru/mz7773}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=405081}
\zmath{https://zbmath.org/?q=an:0346.46018}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 4
\pages 334--340
\crossref{https://doi.org/10.1007/BF01156793}


Linking options:
  • http://mi.mathnet.ru/eng/mz7773
  • http://mi.mathnet.ru/eng/mz/v19/i4/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:74
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020